# SDR SWAA2014040726881

- Difficulty date: March 27, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N638SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27711
- Aircraft time: 56,101 hours, 45,012 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fastener
- Part number: 6517685
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME INNER CHORD FASTENER MISSING AT BS 348.2, STR 15L.  INSTALLED FASTENER IAW EA & DWG.
